(Closed) (TMI POST) KINDA GROSS POST – Orange fishy oil coming out of your butt?!

posted 5 years ago in Wellness
Post # 2
Member
3223 posts
Sugar bee
  • Wedding: September 2016

Doctor.

Post # 3
Member
408 posts
Helper bee
  • Wedding: October 2015 - Hanover Grande Ballroom

Um I have never had any oil leak from my butt. I would probably consult my doctor asap.

Post # 5
Member
2921 posts
Sugar bee
  • Wedding: March 1996

It’s probably the fish oil pills — oil can travel virtually unchanged through your system, like that olestra stuff they were using to make “fat free” potato chips and things — and it maybe got tinted by food dye in the orange chicken. I wouldn’t freak out if it were me but I would stop with the fish oil pills for a few days and call the doctor’s office to check in.

Post # 6
Member
1362 posts
Bumble bee
  • Wedding: October 2015

Ibs?

Post # 7
Member
403 posts
Helper bee
  • Wedding: October 2015

Alip22:  Are you taking any weight loss pills? Alli does this to me. As well as anything cooked in large amounts of Olestra. 

Post # 9
Member
293 posts
Helper bee
  • Wedding: May 2015

There is a chance that the fish oil pills or tuna could have caused the orange oil in the stool. I have heard of this after eating a large amount of fish oil or orange roughy (used to be a physique competitor). Perhaps stop the fish oil to see if it stops – if not, definitely see a physician.

Post # 12
Member
11613 posts
Sugar Beekeeper
  • Wedding: June 2015

nope.

 

  • This reply was modified 4 years, 6 months ago by  BalletParker.
  • This reply was modified 4 years, 6 months ago by  BalletParker.
  • This reply was modified 4 years, 6 months ago by  BalletParker.
Post # 13
Member
768 posts
Busy bee

 

Girl, go to the doctor ASAP 

Post # 14
Member
5154 posts
Bee Keeper
  • Wedding: June 2014

Alip22:  So yep, I was the weirdo who googled it. It came up more than I thought it would in my search results! Some people ate a certain type of fish and other people were taking fish oil, like you. I would STILL call the doctor and stop the fish oil pills immediately. 

The topic ‘(TMI POST) KINDA GROSS POST – Orange fishy oil coming out of your butt?!’ is closed to new replies.

Find Amazing Vendors